# SDR AALA201910019011

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 89,559 hours, 24,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DOOR 1L DOOR HANDLE IS DIFFICULT TO OPERATE. MAINTENANCE LUBED L1 DOOR LINKAGE. OPERATED DOOR SEVERAL TIMES. OPS CHECKS NORMAL.
